# SDR C2XA10IA044

- Difficulty date: January 28, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 13,611 hours, 7,705 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 102AU1AF
- Part serial: A55064
- Condition: Inoperative
- Location: Tat
- Part time: 13,611 hours, 7,705 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2186, DURING CLIMB THE CREW REPORTED THE TAT 1 HEAT TO BE INOP.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE TAT PROBE, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
